# SDR QXEA200700526

- Difficulty date: April 9, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 22,363 hours, 32,172 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5062
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 180 hours, 267 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX AUTO FEATHER ARM SWITCH LIGHT DOES NOT EXTINGUISH, LIGHT FLICKERS ON AND OFF EN ROUTE AND EXTINGUISHES IN DESCENT.  REPLACED 6121-K5 RELAY AND NR 1 AND NR 2 TSCU UNITS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
